# SDR DALA2024113011277

- Difficulty date: November 29, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Corroded
- Location: Aft Galley Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION FLOOR BEAM +Y765 LOCATED BTW FR 64 TO FR 66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK AND FASTENERS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0684491)
